| Model Number |
C503 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Precision testing was performed with acceptable results.The investigation is ongoing.
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with gluc3 (glucose hk gen.3) on a cobas c 503 analytical unit.The sample initially resulted in a gluc3 value of 0.6 mmol/l and repeated as 5.6 mmol/l.The gluc3 reagent lot was 62948701 with an expiration date of 31-jul-2023.It is not known which result is deemed correct.The questionable result was not reported outside of the laboratory.
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.